Mathematical Methods in the Applied Sciences

Cover image for Vol. 40 Issue 17

Editor-in-Chief: Wolfgang Sprößig

Impact Factor: 1.017

ISI Journal Citation Reports © Ranking: 2016: 108/255 (Mathematics Applied)

Online ISSN: 1099-1476

Most Cited


View the top cited papers in 2014-2015:

Global boundedness in a fully parabolic attraction–repulsion chemotaxis model
Dongmei Liu, Youshan Tao
Volume 38, Issue 12

Asymptotic dynamics of the one-dimensional attraction–repulsion Keller–Segel model
Hai-Yang Jin, Zhi-An Wang
Volume 38, Issue 3

Boundedness of solutions to a quasilinear parabolic–elliptic Keller–Segel system with logistic source
Xinru Cao, Sining Zheng
Volume 37, Issue 15

The dynamical analysis of a new chaotic system and simulation
Fuchen Zhang, Chunlai Mu, Pan Zheng, Da Lin, Guangyun Zhang
Volume 37, Issue 12

Semilinear structural damped waves
M. D'Abbicco, M. Reissig
Volume 37, Issue 11

SEARCH

SEARCH BY CITATION